scroll to top
0

Mobile Menu

Header Layout

EBSCO Auth Banner

Let's find your institution. Click here.

Page title

Advanced Search Results For "STOCHASTIC systems"

1 - 10 of 45,774 results for
 "STOCHASTIC systems"
Results per page:

A linear quadratic tracking problem for stochastic systems controlled by impulses. The finite horizon time case.

Publication Type:Academic Journal

Source(s):Carpathian Journal of Mathematics. 2022, Vol. 38 Issue 3, p725-735. 11p.

Abstract:We investigate a problem to solve the linear quadratic tracking problem for stochastic systems controlled by impulses. Two optimal control problems are investigated where the different objective functions are minimized. Explicit formulae for optimal co...

View details

Sequencing and scheduling appointments for multi-stage service systems with stochastic service durations and no-shows.

Publication Type:Academic Journal

Source(s):International Journal of Production Research. Mar2022, Vol. 60 Issue 5, p1500-1519. 20p. 2 Diagrams, 3 Charts, 9 Graphs.

Abstract:In this work, we consider a joint sequencing and scheduling appointments problem with stochastic service times and no-shows in multi-stage service systems. The objective is to minimise the total expected weighted costs of customers' waiting times and s...

View details

Fractional-Stochastic Solutions for the Generalized (2+1)-Dimensional Nonlinear Conformable Fractional Schrödinger System Forced by Multiplicative Brownian Motion.

Publication Type:Academic Journal

Source(s):Journal of Function Spaces. 6/20/2022, p1-8. 8p.

Abstract:In this paper, the (2 + 1)-dimensional nonlinear conformable fractional stochastic Schrödinger system (NCFSSS) generated by the multiplicative Brownian motion is treated. To get new rational, trigonometric, hyperbolic, and elliptic stochastic solutions...

View details

Ulam–Hyers Stability for a Class of Caputo-Type Fractional Stochastic System with Delays.

Publication Type:Academic Journal

Source(s):Mathematical Problems in Engineering. 4/26/2022, p1-16. 16p.

Abstract:In this study, we explore the Caputo-type fractional stochastic differential equations (FSDEs) with delays. Firstly, the existence and uniqueness of the solutions for the considered system are obtained under the non-Lipschitz condition by using the Car...

View details

Protocol-Based Stability Analysis of Stochastic Hybrid Systems Under DoS Attacks.

Publication Type:Academic Journal

Source(s):IEEE Transactions on Systems, Man & Cybernetics. Systems. Oct2022, Vol. 52 Issue 10, p6348-6358. 11p.

Abstract:The stability issue of stochastic hybrid systems against energy-constrained denial-of-service (DoS) attacks is investigated in this article. A sampled-data-based Round-Robin protocol, which sends measurement data cyclically according to the predetermin...

View details

Distributed job-shop rescheduling problem considering reconfigurability of machines: a self-adaptive hybrid equilibrium optimiser.

Publication Type:Academic Journal

Source(s):International Journal of Production Research; Aug2022, Vol. 60 Issue 16, p4973-4994, 22p, 5 Diagrams, 6 Charts, 7 Graphs

Abstract:Copyright of International Journal of Production Research is the property of Taylor & Francis Ltd and its content may not be copied or emailed to multiple sites or posted to a listserv without the copyright holder's express written permission. However,...

View details

Approximate Output Regulation of Discrete-Time Stochastic Multiagent Systems Subject to Heterogeneous and Unknown Dynamics.

Publication Type:Academic Journal

Source(s):IEEE Transactions on Systems, Man & Cybernetics. Systems. Oct2022, Vol. 52 Issue 10, p6373-6382. 10p.

Abstract:The output regulation approach has been extensively applied for the cooperative control of heterogeneous multiagent systems (MASs) with known dynamics, but rarely for MASs subject to stochastic and unknown dynamics. One challenging problem is that it i...

View details

Stochastic exciton-scattering theory of optical line shapes: Renormalized many-body contributions.

Publication Type:Academic Journal

Source(s):Journal of Chemical Physics; 8/7/2022, Vol. 157 Issue 5, p1-11, 11p

Abstract:Copyright of Journal of Chemical Physics is the property of American Institute of Physics and its content may not be copied or emailed to multiple sites or posted to a listserv without the copyright holder's express written permission. However, users m...

View details

Event-Triggered Adaptive Bipartite Containment Control for Stochastic Multiagent Systems.

Publication Type:Academic Journal

Source(s):IEEE Transactions on Systems, Man & Cybernetics. Systems. Sep2022, Vol. 52 Issue 9, p5843-5852. 10p.

Abstract:In this article, the adaptive bipartite containment control problem is investigated for stochastic nonlinear multiagent systems (MASs) with an event-triggered mechanism. It is known that the dynamic surface control method suffers from the mismatch betw...

View details

Solvability of fuzzy fractional stochastic Pantograph differential system.

Publication Type:Academic Journal

Source(s):Iranian Journal of Fuzzy Systems. Jan/Feb2022, Vol. 19 Issue 1, p47-60. 14p.

Abstract:In this paper, a new type of equation namely fuzzy fractional stochastic Pantograph delay differential system (FSPDDS) is proposed. In our previous work, a first extension of fuzzy stochastic differential system into fuzzy fractional stochastic differe...

View details

banner_970x250 (970x250)

sponsored